# SDR SWAA982622

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND LT HORIZONTAL STAB L/E SKIN IS DAMAGED AT UPPER SURFACE FASTENER L/E BS 98.66.  REMOVED DAMAGE FROM HORIZONTAL STAB.  REPAIRED L/E SKIN PER ER 98-0863.
